# SDR AWXA0001103

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 328 LBL 12 TOP OF BEAM HAS CORROSION.  REMOVED 2 EA. HILOCKS IAW SRM 51-40-00; REMOVED CORROSION IAW 51-10-2; FOUND OUT OF LIMITS IAW 53-10-13 FIG 102; FABED UPPER CHORD DOUBLER TWO EACH ANGLE DOUBLER TO REPAIR AREA IAW 53-10-51 FIG 205; INSTALLED FASTENERS AND REPAIR PARTS IAW 51-40-02
